Browse "MA-Journal Papers(저널논문)" by Title

Showing results 161 to 180 of 1569

161
A topological proof of Perron-Frobenius Theorem

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.3, pp.565 - 570, 1994-07

162
A Tour on Classical Theorems on Multisecant Lines of Projective Varieties and Problems

Kwak, Sijongresearcher, TRENDS IN MATHEMATICS, v.2, no.1, pp.129 - 134, 1999-01

163
A tube formula in product Riemannian manifolds

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.1, no.1, pp.31 - 34, 1986-01

164
A tunable artificial circadian clock in clock-defective mice

D'Alessandro, Matthew; Beesley, Stephen; Kim, Jae Kyoungresearcher; Chen, Rongmin; Abich, Estela; Cheng, Wayne; Yi, Paul; et al, NATURE COMMUNICATIONS, v.6, 2015-11

165
A two-level nonoverlapping Schwarz algorithm for the Stokes problem without primal pressure unknowns

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.88, no.13, pp.1390 - 1410, 2011-12

166
A two-level nonoverlapping Schwarz algorithm for the Stokes problem: Numerical study

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.223, pp.153 - 160, 2012

167
A unified approach to linearization variance estimation from survey data after imputation for item nonresponse

Kim, Jae Kwangresearcher; Rao, J. N. K., BIOMETRIKA, v.96, no.4, pp.917 - 932, 2009-12

168
A universal law of logarithm of the recurrence time

Choe, Geon Horesearcher, NONLINEARITY, v.16, pp.883 - 896, 2003-05

169
A variational approach to blending based on warping for non-overlapped images

Lee, Chang-Ockresearcher; Jeon, K; Ha, Y; Hahn, J, COMPUTER VISION AND IMAGE UNDERSTANDING, v.105, no.2, pp.112 - 120, 2007-02

170
Abelian varieties over cyclic fields

Im, Bo-Haeresearcher; Larsen, Michael, AMERICAN JOURNAL OF MATHEMATICS, v.130, no.5, pp.1195 - 1210, 2008-10

171
About a family of deformations of the Costa-Hoffman-Meeks surfaces

Morabito, Filipporesearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.40, no.3, pp.433 - 454, 2009-09

172
ABSOLUTELY STABLE EXPLICIT SCHEMES FOR REACTION SYSTEMS

Lee, Chang-Ockresearcher; Leem, Chae Hun; Park, Eun-Hee; Youm, Jae Boum, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.1, pp.165 - 187, 2010-01

173
Accelerating Ordered Subsets Image Reconstruction for X-ray CT Using Spatially Nonuniform Optimization Transfer

Kim, Donghwanresearcher; Pal, Debashish; Thibault, Jean-Baptiste; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.32, no.11, pp.1965 - 1978, 2013-11

174
Accuracy and convergence properties of the finite difference multigrid solution of an optimal control optimality system

Borzi, A; Kunisch, K; Kwak, Do Youngresearcher, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.41, no.5, pp.1477 - 1497, 2002

175
ACCURACY AND CONVERGENCE PROPERTIES OF THE FINITE DIFFERENCE MULTIGRID SOLUTION OF AN OPTIMAL CONTROL OPTIMALITY SYSTEM

BORZI, ALFIO; KUNISCH, KARL; KWAK, DO Y., SIAM J. on Control and Optimization, Vol.41, No.5, pp.1477-1497, 2003

176
Accurate Surface Reconstruction in 3D Using Two-dimensional Parallel Cross Sections

Kim, Sang-Un; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL IMAGING AND VISION, v.53, no.2, pp.182 - 195, 2015-10

177
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

178
Adaptive bandwidth allocation method for long range dependence traffic

Kim, Bong Joo; Hwang, Gang Ukresearcher, AUTONOMIC PRINCIPLES OF IP OPERATIONS AND MANAGEMENT, PROCEEDINGS BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.4268, pp.13 - 24, 2006

179
Adaptive Bandwidth Allocation Method for Long Range Dependence Traffic

Kim, Bong Joo; Hwang, Gang Uk, Lecture Notes in Computer Science, Vol.4268, pp.13-24, 2006-10

180
Adaptive Contention Window Control Scheme in Wireless Ad Hoc Networks

Lee, Myungwoo; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.22, no.5, pp.1062 - 1065, 2018-05

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0